# SDR ZZDA2008808

- Difficulty date: April 6, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN THRESHOLD STRUCK BY BELT LOADER.  FABRICATED DOUBLER REPAIR.  MAT USED -071-2024-T3 X 34 " X 29".  TRIPLER REPAIR .080-7075-T6 X 32 " X 33 1/2".  QUADRUPLEX REPAIR .100-2024-T3 X 22" X 30 1/2" IAW EA 17-53-01078A SECTION 2.
